Vol. 8(2) July 2020, No. 14, pp. 151-164.

GLOBAL STABILITY OF AN SIRSI EPIDEMIC MODEL WITH A DISTRIBUTED DELAYED AND GENERALIZED INCIDENCE FUNCTION
Vol. 8(2) July 2020, No. 14, pp. 151-164
AMINE BERNOUSSI

 

Abstract

In this paper we study the global dynamics of an SIRSI epidemic model with a distributed latent period and a general non-linear incidence function. By using suitable Lyapunov functionals and LaSalle’s invariance principle, the global stability of a disease-free equilibrium and an endemic equilibrium is established for the SIRSI epidemic model with a distributed latent period.


Full Text (PDF 321 K)